Alert archive / Wisconsin / Special Weather Statements in 2022

Special Weather Statement, NWS Twin Cities, MN

March 14, 2022Dakota County, Minnesota; Chippewa County, Dunn County, Pierce County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Mar 14, 2022, 10:21 AM CDT for Dakota County, Minnesota; Chippewa County, Dunn County, Pierce County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2022, 10:21 AM CDT (15:21 UTC)
Expired
Mar 14, 2022, 11:00 AM CDT
In force
39 min
Issued by
NWS Twin Cities, MN

Counties Dakota County, MN, Chippewa County, WI, Dunn County, WI, Pierce County, WI

The radar

The Minneapolis radar (KMPX), 118 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 3.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
796 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

421 
WWUS83 KMPX 141521
SPSMPX

Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1021 AM CDT Mon Mar 14 2022

MNZ063-070-078-WIZ023>025-027-028-141600-
Washington-Dakota-Goodhue-Chippewa-Pierce-St. Croix-Dunn-Eau Claire-
1021 AM CDT Mon Mar 14 2022

...AN AREA OF HEAVY SNOW WILL AFFECT CENTRAL DAKOTA...NORTH CENTRAL
GOODHUE...SOUTHERN WASHINGTON...PIERCE...DUNN...SOUTHERN ST. CROIX...
CHIPPEWA AND NORTHERN EAU CLAIRE COUNTIES...

At 1020 AM CDT, an area of heavy snow was located along a line
extending from 8 miles east of Bloomer to near Woodville to
Rosemount. Movement was east at 25 mph.

Snowfall rates around one inch per hour and visibilities around 1/4
mile or less are possible with this area of heavy snow.

Locations impacted include...
Eau Claire, Menomonie, River Falls, Eagan, Woodbury, Lakeville, Apple
Valley, Cottage Grove, Inver Grove Heights, Hastings, Rosemount and
Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

&&

LAT...LON 4468 9205 4468 9213 4467 9214 4461 9255
      4459 9324 4481 9322 4496 9267 4522 9093
      4520 9092 4482 9093
TIME...MOT...LOC 1520Z 267DEG 21KT 4507 9132 4491 9231 4473 9309 

$$

Borghoff

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Mar 14, 6:50 AM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Mar 14, 6:50 AM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
650 AM CDT Mon Mar 14 2022

.UPDATE...
Issued at 637 AM CDT Mon Mar 14 2022

Updated to include 12z aviation discussion below.

&&

.DISCUSSION...(Today through Sunday)
Issued at 407 AM CDT Mon Mar 14 2022

- Ongoing snowfall is most intense along I-94 as expected, with a bit
  of slushy accumulation possible south of I-94 as well, including
  the Twin Cities. Overall 2-4 inches of accumulation are still
  expected for the heaviest hit areas, which include Rusk/Barron/Polk
  counties where the Winter Weather Advisory is active this morning.

- Temperatures will push above normal and quiet weather will be on
  tap this week, resulting in significant snowmelt. A few foggy
  mornings will be possible due to the snowmelt.

Cloudy skies and areas of snow are present this morning as our snow
event is ongoing, with the heaviest band just north of I-94 at the
moment. Brief snowfall rates of about 1 inch per hour are possible,
however much of this will be melting on contact before beginning to
fully accumulate, especially in the weaker snow regions south of
I-94. A bit of slushy melted accumulations will be possible for much
of our coverage area including the Twin Cities metro this morning as
a result of the snow, but actual accumulations will likely remain in
the areas where temperatures are already below freezing, along and
north of I-94. Precipitation will be ongoing for several hours yet,
with the last it wrapping up from Pepin through Eau Claire by the
early afternoon, having swapped to rain as temperatures warm during
the day. Even in the areas that see the most snow this morning from
Polk through Rusk counties might not see any of it by the end of the
day as our highs reach into the upper 30s to low 40s.

Quiet weather is anticipated after this system departs, with no
appreciable PoPs within the extended period and temperatures still
expected to remain above normal. The warmest day looks to be
Wednesday with mid 60s possible in southern MN and upper 40s to mid
50s everywhere else. Split flow will continue to be the drive behind
our weather pattern, which typically keeps synoptic scale systems
away from the area and steers them south or north of us. This is what
will keep our temperatures and weather pattern consistent through the
week, keeping arctic air firmly to our north and steering any
southern stream systems south of us. As was mentioned in the long
term discussion from yesterday afternoon, we likely will end the week
free of the vast majority of our snowpack, with only areas that
currently have 6+ inches on the ground potentially keeping it around.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 637 AM CDT Mon Mar 14 2022

Swath of precipitation, mainly a mixture of -RA/-SN with some
isolated -FZRA mixed in, continues to slide eastward over central MN
into western WI. Precipitation is expected to remain north of KMKT-
KRWF so have kept those two TAF sites dry as there is too much low-
level dry and warmer air to be overcome for precipitation to reach
the ground. The remaining sites will see mainly -SN, although KMSP
and the WI TAF sites may see a mixture of -RA/-FZRA/-SN to start
before wet-bulb effects transition precipitation to all -SN. Snow
will be a wetter snow, leading to minor slushy accumulations (if any
at all). Precipitation will be mainly this morning, with precip
sliding east and ending this afternoon. MVFR ceilings will then
remain in place during and after the precipitation, lasting into the
evening hours before conditions improve overnight through tomorrow.
There is a chance temperatures could warm sufficiently overnight,
combined with winds going light to calm, such that ground fog is
possible around daybreak Tuesday morning. Uncertainty in that
thinking prevents mention at this point but it is a viable
possibility for later TAFs to include BR/FG.

KMSP...Precip swath is just north of MSP at initialization but precip
from southwest MN, in the form of -SN, is expected to push through
the Twin Cities metro in the 13z-16z timeframe. Not much expected but
enough to reduce conditions to MVFR. MVFR ceilings will then last
through the midday hours before improvement comes late this afternoon
into this evening.

/OUTLOOK FOR KMSP/
Tue...VFR. Wind S 10-15 kts.
Wed...VFR. Wind S to W 5-10 kts.
Thu...VFR. Wind NW 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...Winter Weather Advisory until noon CDT today for Barron-Polk-Rusk.

&&

UPDATE...JPC
DISCUSSION...TDH
AVIATION...JPC
Hazardous weather outlook, Mar 14, 4:13 AM CDT, 6 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
413 AM CDT Mon Mar 14 2022

MNZ041>045-047>053-055-057>063-WIZ014>016-023-025-027-028-150915-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Swift-Kandiyohi-Meeker-Wright-
Hennepin-Anoka-Ramsey-Washington-Polk-Barron-Rusk-St. Croix-Dunn-
Chippewa-Eau Claire-
413 AM CDT Mon Mar 14 2022

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...west central Minnesota...
northwest Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight.

One to three inches of snow are expected this morning primarily
north of I-94. A Winter Weather Advisory is in effect for Polk,
Barron, and Rusk counties where a band of 3 to 4 inches is likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

MNZ054-056-064>070-073>078-082>085-091>093-WIZ024-026-150915-
Lac Qui Parle-Chippewa-Yellow Medicine-Renville-McLeod-Sibley-
Carver-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Pierce-Pepin-
413 AM CDT Mon Mar 14 2022

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...southwest Minnesota...west central
Minnesota and west central Wisconsin.

.DAY ONE...Today and Tonight.

One to three inches of snow are expected this morning north of
I-94. A Winter Weather Advisory is in effect for Polk, Barron, and
Rusk counties where a band of 3 to 4 inches is likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

In the hours before

Local storm report, Mar 14, 8:51 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 AM CDT MON MAR 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 NW DONNELLY           45.72N 96.06W
03/14/2022  M3.2 INCH        STEVENS            MN   COCORAHS

            COCORAHS STATION MN-SV-4 DONNELLY 2WNW.

0810 AM     SNOW             ST. MICHAEL             45.21N 93.66W
03/14/2022  M3.0 INCH        WRIGHT             MN   PUBLIC

0725 AM     SNOW             2 E FOREST LAKE         45.27N 92.95W
03/14/2022  M3.0 INCH        WASHINGTON         MN   COCORAHS

            COCORAHS STATION MN-WG-62 FOREST LAKE 1.4 N.

0758 AM     SNOW             4 SE EAST BETHEL        45.32N 93.17W
03/14/2022  M3.0 INCH        ANOKA              MN   COCORAHS

            COCORAHS STATION MN-AA-93 WYOMING 9.5 W.

0700 AM     SNOW             7 SE PLEASANT LAKE      45.42N 94.20W
03/14/2022  M2.5 INCH        STEARNS            MN   COCORAHS

            COCORAHS STATION MN-SR-48 ST AUGUSTA 2.1 S.

0700 AM     SNOW             1 ENE MELROSE           45.68N 94.80W
03/14/2022  M2.5 INCH        STEARNS            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MLRM5 MELROSE.

0825 AM     SNOW             6 N FARWELL             45.83N 95.60W
03/14/2022  M2.5 INCH        DOUGLAS            MN   COCORAHS

            COCORAHS STATION MN-DS-6 FARWELL 5N.

0700 AM     SNOW             4 S ALBANY              45.57N 94.56W
03/14/2022  M2.4 INCH        STEARNS            MN   COCORAHS

            COCORAHS STATION MN-SR-29 ALBANY 3SSE.

0720 AM     SNOW             1 W STACY               45.40N 93.02W
03/14/2022  M2.3 INCH        CHISAGO            MN   COCORAHS

            COCORAHS STATION MN-CG-7 STACY 1W.

0700 AM     SNOW             2 SSE BIG LAKE          45.30N 93.73W
03/14/2022  M2.1 INCH        SHERBURNE          MN   COCORAHS

            COCORAHS STATION MN-SH-44 BIG LAKE 2.7 SSE.

0600 AM     SNOW             5 N WILLMAR             45.19N 95.06W
03/14/2022  M2.0 INCH        KANDIYOHI          MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WMRM5 WILLMAR 5N.

0700 AM     SNOW             1 SSW ALEXANDRIA        45.88N 95.38W
03/14/2022  M1.9 INCH        DOUGLAS            MN   COCORAHS

            COCORAHS STATION MN-DS-9 ALEXANDRIA 0.5 W.

0730 AM     SNOW             1 SSW ALEXANDRIA        45.88N 95.38W
03/14/2022  M1.9 INCH        DOUGLAS            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALXM5 ALEXANDRIA.

0800 AM     SNOW             2 ENE ST. CLOUD         45.56N 94.12W
03/14/2022  M1.9 INCH        BENTON             MN   COCORAHS

            COCORAHS STATION MN-BN-7 SAINT CLOUD 1.1 NE.

0700 AM     SNOW             3 SE ORROCK             45.41N 93.69W
03/14/2022  M1.8 INCH        SHERBURNE          MN   COCORAHS

            COCORAHS STATION MN-SH-10 ORROCK 2SE.

0600 AM     SNOW             1 ESE ST. CLOUD         45.55N 94.15W
03/14/2022  M1.7 INCH        STEARNS            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SCSM5 ST CLOUD.

0655 AM     SNOW             NEW RICHMOND            45.12N 92.53W
03/14/2022  M1.6 INCH        ST. CROIX          WI   COCORAHS

            COCORAHS STATION WI-SC-55 NEW RICHMOND 0.4
            ESE.

0700 AM     SNOW             1 W COLD SPRING         45.46N 94.45W
03/14/2022  M1.5 INCH        STEARNS            MN   COCORAHS

            COCORAHS STATION MN-SR-25 COLD SPRING 0.8 W.

0615 AM     SNOW             1 NE PRINCETON          45.58N 93.58W
03/14/2022  M1.5 INCH        MILLE LACS         MN   COCORAHS

            COCORAHS STATION MN-ML-13 PRINCETON 0.6 N.

0700 AM     SNOW             1 ESE ANOKA             45.19N 93.37W
03/14/2022  M1.5 INCH        ANOKA              MN   COCORAHS

            COCORAHS STATION MN-AA-54 ANOKA 1SE.

0800 AM     SNOW             1 ENE COON RAPIDS       45.16N 93.26W
03/14/2022  M1.5 INCH        ANOKA              MN   COCORAHS

            COCORAHS STATION MN-AA-121 BLAINE 2.7 WSW.

0700 AM     SNOW             1 ESE ST. JOSEPH        45.56N 94.31W
03/14/2022  M1.3 INCH        STEARNS            MN   COCORAHS

            COCORAHS STATION MN-SR-20 SAINT JOSEPH 0.2
            N.

0700 AM     SNOW             1 SSE SARTELL           45.60N 94.20W
03/14/2022  M1.2 INCH        STEARNS            MN   COCORAHS

            COCORAHS STATION MN-SR-9 SARTELL 1SSE.

0730 AM     SNOW             2 SW MAPLE GROVE        45.08N 93.49W
03/14/2022  M1.1 INCH        HENNEPIN           MN   COCORAHS

            COCORAHS STATION MN-HN-365 MAPLE GROVE 2.2
            SSW.

0800 AM     SNOW             5 SSE BALSAM LAKE       45.39N 92.41W
03/14/2022  M1.0 INCH        POLK               WI   COCORAHS

            COCORAHS STATION WI-PK-7 BALSAM LAKE 4SE.

0600 AM     SNOW             3 N KIMBALL             45.35N 94.31W
03/14/2022  M1.0 INCH        STEARNS            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION KIMM5 KIMBALL 3N.

0700 AM     SNOW             4 NNE SARTELL           45.67N 94.17W
03/14/2022  M1.0 INCH        BENTON             MN   COCORAHS

            COCORAHS STATION MN-BN-6 RICE 6.5 SSE.

0700 AM     SNOW             3 E RICE                45.75N 94.16W
03/14/2022  M1.0 INCH        BENTON             MN   COCORAHS

            COCORAHS STATION MN-BN-13 RICE 3.6 E.

0700 AM     SNOW             2 W LINO LAKES          45.17N 93.12W
03/14/2022  M1.0 INCH        ANOKA              MN   COCORAHS

            COCORAHS STATION MN-AA-85 LINO LAKES 1.8 W.

&&
Special weather statement, Mar 14, 8:53 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
853 AM CDT Mon Mar 14 2022

MNZ060>063-067>070-078-WIZ023>025-027-141515-
Goodhue-Ramsey-Scott-Anoka-Washington-Dakota-Hennepin-Carver-Sibley-
Chippewa-Pierce-St. Croix-Dunn-
853 AM CDT Mon Mar 14 2022

...A BAND OF HEAVY SNOW WILL AFFECT SOUTHERN HENNEPIN...DAKOTA...
NORTHEASTERN SIBLEY...NORTHWESTERN GOODHUE...SOUTHEASTERN ANOKA...
SCOTT...CARVER...WASHINGTON...RAMSEY...ST. CROIX...PIERCE...DUNN AND
NORTHWESTERN CHIPPEWA COUNTIES...

At 852 AM CDT, an area of heavy snow was located along a line
extending from Clear Lake to near Mendota Heights to near Green Isle.
Movement was east at 30 mph.

Snowfall rates of 1 to 2 inches per hour and visibilities around 1/4
mile or less are possible with this area of heavy snow.

Locations impacted include...
Minneapolis, St. Paul, Menomonie, River Falls, Bloomington, Brooklyn
Park, Plymouth, Eagan, Woodbury, Coon Rapids, Eden Prairie and
Burnsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

&&

LAT...LON 4521 9123 4480 9201 4448 9291 4449 9328
      4454 9328 4454 9443 4472 9409 4472 9401
      4477 9400 4521 9313
TIME...MOT...LOC 1352Z 274DEG 25KT 4524 9228 4489 9318 4462 9400

Borghoff
Local storm report, Mar 14, 8:55 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 AM CDT MON MAR 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     SNOW             BUFFALO                 45.17N 93.88W
03/14/2022  M2.8 INCH        WRIGHT             MN   TRAINED SPOTTER

&&

BPH
Local storm report, Mar 14, 9:52 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
952 AM CDT MON MAR 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             1 SSW CAMBRIDGE         45.56N 93.23W
03/14/2022  M2.0 INCH        ISANTI             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION CMBM5 CAMBRIDGE.

0700 AM     SNOW             2 SW CHAMPLIN           45.15N 93.42W
03/14/2022  M1.0 INCH        HENNEPIN           MN   COCORAHS

            COCORAHS STATION MN-HN-191 CHAMPLIN 1SW.

0700 AM     SNOW             3 NNW DEER PARK         45.23N 92.40W
03/14/2022  M1.1 INCH        POLK               WI   COCORAHS

            COCORAHS STATION WI-PK-37 DEER PARK 3.3 NNW.

0800 AM     SNOW             1 WNW MORRIS            45.59N 95.93W
03/14/2022  M2.8 INCH        STEVENS            MN   COCORAHS

            COCORAHS STATION MN-SV-10 MORRIS 1.1 WNW.

0800 AM     SNOW             2 NW OSSEO              45.14N 93.42W
03/14/2022  M1.0 INCH        HENNEPIN           MN   COCORAHS

            COCORAHS STATION MN-HN-72 OSSEO 1 NW.

0700 AM     SNOW             2 SSW PAYNESVILLE       45.35N 94.73W
03/14/2022  M2.5 INCH        STEARNS            MN   COCORAHS

            COCORAHS STATION MN-SR-24 PAYNESVILLE 1SSW.

0800 AM     SNOW             2 W ROGERS              45.19N 93.60W
03/14/2022  M2.0 INCH        HENNEPIN           MN   COCORAHS

            COCORAHS STATION MN-HN-349 2 W ROGERS.

0700 AM     SNOW             1 ESE ST. MICHAEL       45.21N 93.65W
03/14/2022  M1.5 INCH        WRIGHT             MN   COCORAHS

            COCORAHS STATION MN-WR-25 ST. MICHAEL 2ENE.

&&
Local storm report, Mar 14, 9:55 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
955 AM CDT MON MAR 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     SNOW             BUFFALO                 45.18N 93.88W
03/14/2022  M4.2 INCH        WRIGHT             MN   TRAINED SPOTTER

&&

BORGHOFF
Special weather statement, Mar 14, 10:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1021 AM CDT Mon Mar 14 2022

MNZ063-070-078-WIZ023>025-027-028-141600-
Washington-Dakota-Goodhue-Chippewa-Pierce-St. Croix-Dunn-Eau Claire-
1021 AM CDT Mon Mar 14 2022

...AN AREA OF HEAVY SNOW WILL AFFECT CENTRAL DAKOTA...NORTH CENTRAL
GOODHUE...SOUTHERN WASHINGTON...PIERCE...DUNN...SOUTHERN ST. CROIX...
CHIPPEWA AND NORTHERN EAU CLAIRE COUNTIES...

At 1020 AM CDT, an area of heavy snow was located along a line
extending from 8 miles east of Bloomer to near Woodville to
Rosemount. Movement was east at 25 mph.

Snowfall rates around one inch per hour and visibilities around 1/4
mile or less are possible with this area of heavy snow.

Locations impacted include...
Eau Claire, Menomonie, River Falls, Eagan, Woodbury, Lakeville, Apple
Valley, Cottage Grove, Inver Grove Heights, Hastings, Rosemount and
Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

&&

LAT...LON 4468 9205 4468 9213 4467 9214 4461 9255
      4459 9324 4481 9322 4496 9267 4522 9093
      4520 9092 4482 9093
TIME...MOT...LOC 1520Z 267DEG 21KT 4507 9132 4491 9231 4473 9309

Borghoff

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:53 AM CDTSpecial Weather StatementMPXCarver, Dakota, Hennepin, Ramsey, Scott, Sibley and 1 more82 min

Nearby

Special Weather Statements in Wisconsin, 2022Special Weather Statements in Minnesota, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.